Une généralisation du théorème de Simmons

Haáz, István Béla: Une généralisation du théorème de Simmons. Acta scientiarum mathematicarum, (17). pp. 41-44. (1956)

[img] Cikk, tanulmány, mű
math_017_041-044.pdf

Download (969kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1956
Volume: 17
Page Range: pp. 41-44
ISSN: 0001-6969
Language: francia
Uncontrolled Keywords: Simmons T. C., Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 44. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/13795

Actions (login required)

View Item View Item